# SDR GLBA2003048

- Difficulty date: April 16, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N249GL
- Make and model: Beech 1900D
- Aircraft serial: UE249
- Aircraft time: 14,491 hours, 18,233 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS WILL NOT RETRACT, CLEANED LUBED & OPS CHK FLAP SAFETY SWITCHES OPS CHECKS GOOD.
